Global stability in a modified Leslie-Gower type predation model assuming mutual interference among generalist predators

E. González-Olivares, Rojas-Palma, A.

Keywords: stability, bifurcation, functional response, predator-prey model, limit cycle, separatrix curve


In the ecological literature, mutual interference (self-interference) or competition among predators (CAP) to effect the harvesting of their prey has been modeled through different mathematical formulations. In this work, the dynamical properties of a Leslie-Gower type predation model is analyzed, incorporating one of these forms, which is described by the function g(y)=yβ, with 0<β<1. This function g is not differentiable for y=0, and neither the Jacobian matrix of the system is not defined in the equilibrium points over the horizontal axis (x−axis). To determine the nature of these points, we had to use a non-standard methodology. Previously, we have shown the fundamental properties of the Leslie-Gower type model with generalist predators, to carry out an adequate comparative analysis with the model where the competition among predators (CAP) is incorporated. The main obtained outcomes in both systems are: (ⅰ) The unique positive equilibrium point, when exists, is globally asymptotically stable (g.a.s), which is proven using a suitable Lyapunov function. (ⅱ) There not exist periodic orbits, which was proved constructing an adequate Dulac function.

Más información

Volumen: 17
Editorial: AIMS Press
Fecha de publicación: 2020
Página de inicio: 7708
Página final: 7731
Idioma: Inglés

doi: 10.3934/mbe.2020392

Notas: WOS, Scopus